# SDR YENA2022072500715

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 7,096 hours, 2,105 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1528, POP-JFK. 'AFTER T/O CLIMBING THUR 7000 THE FLIGHT ATTNS REPORTED A VERY STRONG DIRTY SOCK SMELL AGT OF ROW 17; PER TSM 05-50-810-831A WE PERFORMED A LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802A. A/C OK TO GO TO SERVICE. NO FURTHER SMELL FOUND AT THIS MOMENT.'
